# SDR TWAA9798003

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93108
- Make and model: Boeing 747131
- Aircraft serial: 19674
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

STL - FLT 1 - DURING CLIMB, THE NR 3 ENGINE LOST BOTH OIL QTY AND PRESSURE.  SHUT DOWN ENGINE IN FLIGHT.  CHANGED ENGINE.  (M)
